MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-C (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-C (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT
Catalog Number 0066421
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method, both on 17apr2018 and 19apr2018, to assess the instrument testing well images in question which appeared visually negative.Additionally, there were no errors in the instrument software event logs, and the rois were centered.An immucor field service engineer (fse) visited the customer site on 28apr2018, to assess the testing instrument, and subsequently replaced the discolored syringes, and also proactively replaced the lld board because it was discolored also.(b)(4).
 
Event or Problem Description
On 17apr2018, a (b)(6) customer reported an unexpected negative result when using anti-c (monoclonal) gamma-clone by galileo neo instrument method, when tested on (b)(6) 2018.

Brand Name
ANTI-C (MONOCLONAL) GAMMA-CLONE
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7503044
Report Number1034569-2018-00116
Device Sequence Number16557099
Product Code KSZ
UDI-Device Identifier10888234001355
UDI-Public10888234001355
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
103498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/15/2019
Device Catalogue Number0066421
Device Lot Number936170
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1